# SDR DALA2025061604530

- Difficulty date: June 12, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N3732J
- Make and model: Boeing 737832
- Aircraft serial: 30380
- Aircraft time: 71,066 hours, 33,085 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Landing
- Condition: Damaged
- Location: Access Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1019961) WHILE IN PHX ON 27-MAY-2025, MTC REPORTED DAMAGE TO THE EXTERNAL GROUND POWER ACCESS DOOR (P/N 141A8701-30) LATCH LANDING THAT PREVENTS THE DOOR FROM SEATING FLUSH. THE LATCH LANDING WAS BENT AND CRACKED IN TWO LOCATIONS MEASURING 0.5-INCH AND 0.25-INCH RESPECTIVELY. REPAIRED PER ERA 626880-14.
